# SDR DALA2022081605533

- Difficulty date: August 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 52,774 hours, 36,358 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9522 -HYD/GEAR- THE AIRCRAFT EXPERIENCED A BIRD STRIKE WHICH DAMAGED HYDRAULIC LINES AND DUE TO THAT DAMAGE, LOSS FLUID OUT OF THE RIGHT HYDRAULIC SYSTEM. AN ALTERNATE GEAR EXTENSION WAS REQUIRED TO LOWER THE LANDING GEAR. AN EMERGENCY WAS DECLARED FOR THE APPROACH AND OTHERWISE UNEVENTFUL LANDING IN ATL. CORRECTIVE ACTION: MAINTENANCE FOUND THE RIGHT MLG BRAKE HOSES DAMAGED AS WELL AS DAMAGE TO THE MAIN LANDING GEAR DOORS. THE HOSES AND BOTH LANDING GEAR DOORS WERE ALL REPLACED. THE AIRCRAFT HAS RETURNED TO SERVICE. (LP #7278215)
